Multiple positive solutions for singular higher-order semipositone fractional differential equations with p-Laplacian
Articles
Qiuyan Zhong
Jining Medical University
Xingqiu Zhang
Jining Medical University
Lufeng Gu
Jining Medical University
Lei Lei
Mathematical Group, Jining No. 15 Middle School
Zengqin Zhao
Qufu Normal University
Published 2020-09-01
https://doi.org/10.15388/namc.2020.25.18383
PDF

Keywords

fractional differential equations
height functions
singularity on space variable
semipositone
triple positive solutions

How to Cite

Zhong Q., Zhang X., Gu L., Lei L. and Zhao Z. (2020) “Multiple positive solutions for singular higher-order semipositone fractional differential equations with p-Laplacian”, Nonlinear Analysis: Modelling and Control, 25(5), pp. 806–826. doi: 10.15388/namc.2020.25.18383.

Abstract

In this article, together with Leggett–Williams and Guo–Krasnosel’skii fixed point theorems, height functions on special bounded sets are constructed to obtain the existence of at least three positive solutions for some higher-order fractional differential equations with p-Laplacian. The nonlinearity permits singularities both on the time and the space variables, and it also may change its sign.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy